Alert archive / Nebraska / Flash Flood Warnings in 2014

Flash Flood Warning 4, NWS Hastings, NE

August 26, 2014York County, Nebraska

NWS Hastings, NE issued this flash flood warning at Aug 26, 2014, 1:13 AM CDT for York County, Nebraska. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 26, 2014, 1:13 AM CDT (06:13 UTC)
Expired
Aug 26, 2014, 4:15 AM CDT
In force
3 hr
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Flood severity
None

County York County, NE

The radar

The Grand Island radar (KUEX), 99 km from the middle of the area, began a volume at 06:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 26, 1:13 AM CDTFLASH FLOODYork, NESTREET FLOODING WORSENING IN YORK AND SOME STREETS ARE BEING BARRICADED. UNOFFICAL FACEBOOK REPORT OF CARS PARTIALLY SUBMERGED ON SOUTH LINCOLN AVENUE. UNOFFICIAL HOME RAIN GAUGE IN SOUTHWEST PART OF TOWN CURRENTLY UP TO 4.08 INCHES OF RAIN IN PAST 2 HOURS
Aug 26, 2:54 AM CDTHEAVY RAIN 4.03York Airport, NEOVERNIGHT RAIN SO FAR AT AIRPORT...VAST MAJORITY OF WHICH FELL BETWEEN MIDNIGHT-2AM
Aug 26, 2:54 AM CDTHEAVY RAIN 4.561 Sw York, NEUNOFFICIAL HOME WEATHER STATION MEASURED 4.56 INCHES FROM MAIN OVERNIGHT STORM EVENT...VAST MAJORITY OF WHICH FELL BETWEEN MIDNIGHT-2AM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 6.2 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2014-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2014-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1771 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
385 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

011 
WGUS53 KGID 260613
FFWGID
NEC185-260915-
/O.NEW.KGID.FF.W.0004.140826T0613Z-140826T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
113 AM CDT TUE AUG 26 2014

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  YORK COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 415 AM CDT
    
* AT 110 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN OVER YORK COUNTY.  THREE INCHES OF RAIN HAS ALREADY 
  FALLEN AND ADDITIONAL RAINFALL OF 1 TO 2 INCHES ARE POSSIBLE. 
  FLASH FLOODING IS EXPECTED DUE TO THE HEAVY RAIN...AND STREET 
  FLOODING HAS BEEN REPORTED IN YORK.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  YORK...HENDERSON...BRADSHAW...WACO...BENEDICT AND THAYER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4101 9739 4078 9738 4074 9782 4100 9782

$$

FAY
2 follow-up statements
667 
WGUS73 KGID 260730
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
230 AM CDT TUE AUG 26 2014

NEC185-260915-
/O.CON.KGID.FF.W.0004.000000T0000Z-140826T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YORK NE-
230 AM CDT TUE AUG 26 2014

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR
YORK COUNTY...

AT 225 AM CDT...DOPPLER RADAR ESTIMATES 4 TO 6 INCHES OF RAIN HAVE 
FALLEN IN YORK COUNTY...PRIMARILY OVER THE CITY OF YORK.  RAIN 
GAUGES IN TOWN HAVE EXCEEDED 4 INCHES.  ALTHOUGH THE HEAVY RAIN HAS 
ENDED...RUNOFF FROM THE HEAVY RAINFALL WILL CONTINUE TO CAUSE 
FLOODING EARLY THIS MORNING. STREET FLOODING HAS BEEN REPORTED IN 
YORK. 
 
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
YORK...HENDERSON...BRADSHAW...WACO...BENEDICT AND THAYER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4101 9739 4078 9738 4074 9782 4100 9782

$$

FAY
338 
WGUS73 KGID 260907
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
407 AM CDT TUE AUG 26 2014

NEC185-260915-
/O.EXP.KGID.FF.W.0004.000000T0000Z-140826T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YORK NE-
407 AM CDT TUE AUG 26 2014

...THE FLASH FLOOD WARNING FOR YORK COUNTY WILL EXPIRE AT 415 AM
CDT...

THUNDERSTORMS HAVE MOVED OUT OF YORK COUNTY AND THE HEAVY RAINFALL 
HAS ENDED.  DUE TO SIGNIFICANT RAIN AMOUNTS IN EXCESS OF FOUR 
INCHES...RUNOFF FROM THE RAIN MAY STILL CAUSE AREAS OF FLOODING AND 
A FLOOD ADVISORY REMAINS IN EFFECT UNTIL 845 AM. 

LAT...LON 4101 9739 4078 9738 4074 9782 4100 9782

$$

FAY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Aug 26, 1:02 AM CDT, 11 minutes earlier.

Area forecast discussion, Aug 26, 1:02 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
102 AM CDT TUE AUG 26 2014

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 321 PM CDT MON AUG 25 2014

SOUTHWESTERLY FLOW REMAINS IN PLACE IN THE UPPER LEVELS ACROSS THE
REGION...AS A BROAD AREA OF HIGH PRESSURE CENTERED OVER MISSOURI
REACHES FROM TEXAS UP INTO THE NERN CONUS....WHILE SATELLITE
IMAGERY SHOWS TWO AREAS OF LOW PRESSURE...ONE SLIDING INTO
ONTARIO AND THE OTHER OVER THE WRN CONUS. INCREASED LIFT FROM THE
UPPER LEVEL WAVE WHICH BROUGHT PRECIP INTO THE AREA OVERNIGHT
LINGERED INTO A GOOD CHUNK OF THE DAY...WITH LITTLE ELSE OTHER
THAN A FEW SHOWERS ONGOING AT THIS TIME. AT THE SURFACE...AIDED BY
OUTFLOW FROM THE OVERNIGHT CONVECTION...THE MAIN FRONTAL BOUNDARY
CURRENTLY LIES JUST SOUTH OF THE CWA...WITH HIGH PRESSURE CENTERED
OVER MONTANA BUILDING IN BEHIND. OVERALL SKY COVER HAS DIMINISHED
THROUGH THE DAY...AND THE N/NERLY WINDS HAVE HELPED TO KEEP TEMPS
DOWN FOR MUCH OF THE AREA...WITH 3PM OBS RANGING FROM RIGHT AROUND
70 IN NRN AREAS TO NEAR 90 ACROSS PARTS OF NC KS.

THE PRIMARY FORECAST CONCERN FOR THIS EVENING AND OVERNIGHT
REMAINS WITH THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS. WITH
THE SOUTHWESTERLY UPPER LEVEL PATTERN IN PLACE ACROSS THE
REGION...PIECES OF SHORTWAVE ENERGY CONTINUE TO BE EJECTED FROM
THE WRN TROUGH...AND THE NEXT IN A SERIES OF MANY LOOKS TO BRING
INCREASING PRECIP CHANCES TO THE CWA. THE MAIN CHANGES MADE TO THE
FORECAST AFTER LOOKING AT 12Z MODEL DATA WERE TO SLOW DOWN THE
ONSET OF THE BETTER CHANCES...AND TO TRIM BACK SRN PORTIONS A BIT.
THERE IS PRETTY GOOD AGREEMENT AMONG THE NAM/SREF/RAP/HRRR SHOWING
ELEVATED SHOWERS/THUNDERSTORMS DEVELOPING NORTH OF THE SFC
FRONT...WITH THE BETTER CHANCES LOOKING TO COME ACROSS PRIMARILY
ACROSS OUR NEB COUNTIES...WHERE THE BETTER CONVERGENCE ALONG THE
NOSE OF AN INCREASED LLJ IS EXPECTED TO SET UP. WILL KEEP
STRONG/SEVERE WORDING GOING IN THE HWO...CANT RULE IT OUT WITH THE
SHEAR/INSTABILITY SHOWN BY MODELS.

AS WE GET INTO THE DAYTIME HOURS TOMORROW...MAY END UP BEING
SOMEWHAT SIMILAR TO TODAY...WITH SOME ACTIVITY LOOKING TO LINGER
INTO THE MORNING HOURS...BUT THEN SHOULD SEE THING WANE AS THE
DISTURBANCE MOVES OUT AND THE LLJ DIMINISHES. HAVE THE HIGHER POPS
DURING THE 12-15Z HOURS THEN TAPERING OFF...WITH ONLY 20-30 POPS IN
THE AFTERNOON...AS THE NEXT BEST CHANCE FOR PRECIP LOOKS TO HOLD
OFF UNTIL THE EVENING HOURS. EXPECTING TO AGAIN SEE A MOSTLY
CLOUDY MORNING WITH MORE VARIABLE SKY COVER THROUGH THE
DAY...EASTERLY WINDS...AND HIGHS RANGING FROM THE 70S IN THE NORTH
TO NEAR 90 IN THE FAR SOUTH.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 321 PM CDT MON AUG 25 2014

GUIDANCE SUGGESTS AN UPPER TROPOSPHERIC SHORT WAVE WILL SLOWLY
DRIFT FROM THE WEST-CENTRAL CONUS INTO THE CENTRAL CONUS TUESDAY
NIGHT THROUGH SATURDAY. BY SUNDAY...ZONAL UPPER TROPOSPHERIC FLOW
IS EXPECTED TO OVERTAKE THE CENTRAL CONUS AND PERSIST THROUGH THE
END OF THE FORECAST PERIOD.

THERMAL ADVECTION AHEAD OF THE UPPER TROPOSPHERIC SHORT WAVE WILL
CONTINUE TO PROMOTE CHANCES FOR PRECIPITATION PRODUCTION THROUGH
SATURDAY AND AS A RESULT...CHANCES FOR SHOWERS AND THUNDERSTORMS
REMAIN IN FORECAST TUESDAY NIGHT THROUGH SATURDAY. DRY CONDITIONS
ARE FINALLY INTRODUCED TO MUCH OF THE AREA BEGINNING SUNDAY AS THE
UPPER TROPOSPHERIC TROUGH AXIS CLEARS THE AREA...ALTHOUGH
ALLBLEND DID PRESENT 20-30% POPS TO NORTHERN AND EASTERN PORTIONS
OF THE CWA ON MONDAY AS ENHANCED UPPER TROPOSPHERIC JET DYNAMICS
OVERTAKES THE AREA.

LITTLE CHANGE IN THE BOUNDARY LAYER AIR MASS SUGGESTS SUFFICIENT
BOUNDARY LAYER MOISTURE WILL REMAIN INTACT TO HELP PROMOTE
RESPECTABLE POTENTIAL ENERGY ACROSS THE REGION EACH DAY WEDNESDAY
THROUGH SATURDAY...WITH THE NAM AND OPERATIONAL GFS BOTH PROVIDING
0-1KM MLCAPE VALUES OF 1000-1500J/KG DURING THE AFTERNOON AND
EARLY EVENING HOURS EACH DAY. HOWEVER...WITH UPPER TROPOSPHERIC
FLOW OVER OUR AREA LIKELY REMAINING FAIRLY WEAK UNTIL THE EARLY
PART OF NEXT WEEK...DEEP-LAYER BULK SHEAR SHOULD ALSO REMAIN ON
THE WEAK SIDE...LIKELY ONLY MAXING OUT AT 20-25KTS EACH DAY
WEDNESDAY THROUGH SATURDAY. THAT SAID...GIVEN THE AFOREMENTIONED
POTENTIAL ENERGY VALUES...WILL GO AHEAD AND CONTINUE TO OUTLOOK
STRONG TO POSSIBLY SEVERE STORMS WEDNESDAY THROUGH SATURDAY.

LITTLE CHANGE IN THE BOUNDARY LAYER AIR MASS ALSO SUGGESTS SIMILAR
TEMPERATURE READINGS WILL BE OBSERVED FROM DAY TO DAY DURING THE
LONG TERM FORECAST PERIOD...WITH HIGHS GENERALLY IN THE UPPER 70S
AND 80S AND LOWS IN THE 60S CURRENTLY FORECAST.

&&

.AVIATION...(FOR THE 06Z KGRI/KEAR TAFS THROUGH 06Z TUESDAY)
ISSUED AT 101 AM CDT TUE AUG 26 2014

THE PRIMARY CHALLENGE DURING THE NEXT 24 HOURS INVOLVES
THUNDERSTORM TRENDS...AND WHETHER OR NOT AT LEAST A BRIEF PERIOD
OF MVFR CEILING/AND OR VISIBILITY COULD ALSO TRANSPIRE. CERTAINLY
THERE IS A LOT OF UNCERTAINTY ON THE DETAILS...SO AMENDMENTS IN
BETWEEN ROUTINE ISSUANCES ARE LIKELY. AT LEAST FOR NOW...HAVE KEPT
CEILING AT LEAST SLIGHTLY ABOVE MVFR THRESHOLDS THROUGH THE PERIOD
AT BOTH SITES...BUT AM CARRYING A TEMPO GROUP FOR THUNDERSTORMS
WITH MVFR VISIBILITY POSSIBLE AT KGRI RIGHT OFF THE BAT EARLY THIS
MORNING. AT KEAR...TIMING OF ONSET OF THUNDERSTORMS IS LESS
CERTAIN SO WILL CONTINUE GENERIC VICINITY THUNDERSTORM (VCTS)
MENTION FOR NOW AND MONITOR RADAR TRENDS FOR A MORE CONFIDENT
TIMING OF STEADIER RAIN. OTHERWISE...GENERAL EXPECTATION IS FOR
SHOWERS/STORMS TO FADE AWAY FROM THE TAF SITES BY MID-
MORNING...RESULTING IN A LULL THROUGH MUCH OF THE DAY/EARLY
EVENING...ALTHOUGH THIS IS NOT A CERTAINTY. LATE IN THE PERIOD
TUESDAY EVENING...THE POSSIBILITY OF STORM REDEVELOPMENT IS THERE
AND THUS HAVE BROUGHT BACK IN A VCTS MENTION STARTING AT 03Z.
APART FROM CONVECTIVE INFLUENCES...SURFACE BREEZES SHOULD AVERAGE
BELOW 12KT THROUGH THE PERIOD FROM SOME SORT OF EASTERLY
DIRECTION.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT TERM...ADO
LONG TERM...BRYANT
AVIATION...PFANNKUCH
Hazardous weather outlook, Aug 25, 3:45 PM CDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
345 PM CDT MON AUG 25 2014

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
261200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
345 PM CDT MON AUG 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT.

THUNDERSTORM CHANCES REMAIN IN THE FORECAST ACROSS THE OUTLOOK
AREA. THERE IS THE POTENTIAL FOR A FEW STRONG TO SEVERE
THUNDERSTORMS...PRIMARILY DURING THE LATE EVENING AND OVERNIGHT
HOURS ACROSS SOUTH CENTRAL NEBRASKA. THE PRIMARY HAZARDS WOULD BE
NICKEL TO PING PONG BALL SIZE HAIL...50 TO 60 MPH WINDS AND
LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ARE CURRENTLY FORECAST FOR MUCH OF THE OUTLOOK AREA
TUESDAY THROUGH SATURDAY NIGHT. ALTHOUGH SOME UNCERTAINTY STILL
REMAINS...STRONG TO POTENTIALLY SEVERE STORMS CANNOT BE RULED
OUT...PARTICULARLY DURING THE AFTERNOON AND EVENING HOURS EACH
DAY. LOCALLY HEAVY RAINFALL...PERHAPS RESULTING IN SOME MINOR
FLOODING...COULD BE ALSO BE REALIZED BETWEEN WEDNESDAY AND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION  NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, Aug 26, 12:14 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1214 AM CDT TUE AUG 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 PM     HAIL             PHILLIPS                40.90N 98.21W
08/25/2014  E0.88 INCH       HAMILTON           NE   PUBLIC

            FACEBOOK REPORT. TIME ESTIMATED FROM RADAR DATA.

1208 AM     HAIL             1 W YORK                40.87N 97.61W
08/26/2014  E0.88 INCH       YORK               NE   PUBLIC

            FACEBOOK REPORT OF NICKEL HAIL ON WEST SIDE OF YORK.

&&

PFANNKUCH
Special weather statement, Aug 26, 12:14 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1214 AM CDT TUE AUG 26 2014

NEZ063-260545-
HAMILTON NE-
1214 AM CDT TUE AUG 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HAMILTON COUNTY UNTIL
1245 AM CDT...

AT 1214 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER GILTNER...OR 17 MILES SOUTHEAST OF GRAND ISLAND...MOVING
NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AURORA AND GILTNER.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 324 AND 335.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4070 9822 4078 9828 4090 9797 4074 9788
TIME...MOT...LOC 0514Z 240DEG 19KT 4076 9811

FAY
Local storm report, Aug 26, 12:25 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1225 AM CDT TUE AUG 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 AM     HAIL             1 N YORK                40.89N 97.60W
08/26/2014  E1.00 INCH       YORK               NE   TRAINED SPOTTER

            A FEW STONES UP TO QUARTER SIZE ON NORTH SIDE OF YORK

&&

PFANNKUCH
Special weather statement, Aug 26, 12:25 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1225 AM CDT TUE AUG 26 2014

NEZ076-260600-
CLAY NE-
1225 AM CDT TUE AUG 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HAMILTON AND
NORTHERN CLAY COUNTIES UNTIL 100 AM CDT...

AT 1225 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER HARVARD...OR 16 MILES EAST OF HASTINGS...MOVING NORTHEAST AT 15
MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SUTTON...HARVARD...CLAY CENTER AND SARONVILLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4056 9783 4052 9815 4067 9821 4070 9785
      4070 9784
TIME...MOT...LOC 0525Z 242DEG 12KT 4060 9807

FAY
Special weather statement, Aug 26, 12:51 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1251 AM CDT TUE AUG 26 2014

NEZ064-260615-
YORK NE-
1251 AM CDT TUE AUG 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN YORK COUNTY UNTIL 115 AM
CDT...

AT 1250 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER BRADSHAW...OR 8 MILES WEST OF YORK...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
YORK...BRADSHAW...WACO...BENEDICT AND THAYER.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 342 AND 346.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4081 9781 4092 9781 4103 9775 4103 9743
      4102 9739 4086 9738
TIME...MOT...LOC 0550Z 238DEG 25KT 4089 9776

FAY
Local storm report, Aug 26, 12:55 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1255 AM CDT TUE AUG 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 AM     HEAVY RAIN       1 SW YORK               40.86N 97.61W
08/26/2014  M3.05 INCH       YORK               NE   MESONET

            UNOFFICIAL HOME WEATHER STATION HAS MEASURED 3.05 INCHES
            OF RAIN JUST IN THE PAST HOUR

&&

PFANNKUCH

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 11:28 PM CDTSpecial Weather StatementGIDClay32 min
Aug 25, 11:31 PM CDTSpecial Weather StatementGIDKearney29 min
Aug 25, 11:47 PM CDTSpecial Weather StatementGIDHamilton28 min
Aug 25, 11:53 PM CDTSevere Thunderstorm WarningGIDYork52 min
Aug 26, 12:04 AM CDTSevere Thunderstorm WarningGIDAdams, Hall41 min
Aug 26, 12:14 AM CDTSpecial Weather StatementGIDHamilton31 min
Aug 26, 12:25 AM CDTSpecial Weather StatementGIDClay35 min
Aug 26, 12:42 AM CDTAreal Flood AdvisoryGIDYork8 hr
Aug 26, 12:51 AM CDTSpecial Weather StatementGIDYork24 min
Aug 26, 3:44 PM CDTFlash Flood WatchGIDAdams, Buffalo, Clay, Fillmore, Franklin, Furnas and 15 more42 hr

Nearby

Flash Flood Warnings in Nebraska, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.